Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Stomach pain, loose stools, nausea. On satrogel, sompraz. Stool test shows bacterial infection. Treatment?

Since the past 1 month i have been suffering from stomach problem..along with loose motions also suffered from stomach ache in lower abdomen . stool test revealed some bacterial infection .I consulted a doctor and was given. medicines which included satrogel, sompraz 40 ,sporalac plus, enzox plus. This was prescribed for 7 days. I got some relief but dont feel completely alright....feel weak, slightly nauseatic. The doctor now gave me Lafaxid 10(14 days) zenflox 200(14 days) pancrevat (14 days), and also drotin, and velgut for 7 days. and injection for vit d3 (arachidol 6 lac iv) i dont know much about these medicines and my scared to take so many medicines. please guide me.
Asked On : Tue, 10 Jul 2012
Answers:  1 Views:  195
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern you are taking multidrug therapy which is not good for the health neither this would improve the symptom but this could jeopardize the condition so in my opinion better to stop taking all the medicine and take care in diet, and for the symptomatic relief you can have the "Lyophilized Bacillus" available in sachets" no need to worry about this, have nice day
Answered: Fri, 20 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor